Hypomania and Very Irritated :/

I recently changed my dosing on my Latuda due to the suggestion of my psychologist.  I was taking 80 mg one night and then 40 the next and so on.  It was changed to 60 mg every day.

Ever since it changed my temper has been super short, I have been very irritated and having a little hypersexuality! 

I cannot take it anymore so I am going back to my original dosing.  I hate being so irritated.  😦

Remember, it does get better.

-More than Mental

Advertisements

4 thoughts on “Hypomania and Very Irritated :/

  1. Sorry if this is intrusive but do your symptoms usually only include hypomania or is it hypo- because it’s restrained mania due to the Latuda?

    Like

      1. Good to know. I’ve been researching Bipolar drugs recently to talk to my doctor because my current regimen has dulled my emotions far too much.

        Like

      2. Oh no! That makes me so sad for you! I am on an antidepressant as well (Paxil) for my OCD. Antidepressants can cause cycling in a bipolar patient but for me it’s a benefits outweigh the risks type thing. I really hope you find what works for you.

        Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s